# SDR ASOA20140822095

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 29,329 hours, 22,723 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 22250N03031
- Part serial: 375
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ACFT WAS BEING VECTORED WHEN THE PRESSURIZATION BECAME ERRATIC, COULDN'T GET IT UNDER CONTROL MANUALLY AND FINALLY PRESSURIZATION DEPRESSURIZED AT 5000 FEET. ACFT LANDED AND MAINTENANCE, R THE ELECTROMAGNETIC OUTFLOW VALVE IAW AMM 21-31-03; IPC 21-30-00, FIGURE 30, ITEM 160. R & R THE PNEUMATIC OUTFLOW VALVE IAW AMM 21-31-04;IPC 21-31-00, FIG 30 ITEM 1. ALSO. REPLACED THE DIGITAL CONTROLLER IAW AMM 21-31-01, FIG 04 ITEM 10.OPS CHECK GOOD AND WAS RELEASED.  PN OF DIGITAL CONTROLLER 2099L02110, SN 01668.  PNEUMMATIC OUTFLOW VALVE, PN 2097K011100 AND SN 01522.
